# SDR CA100125004

- Difficulty date: January 14, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING CRUISE, THE PILOT RECEIVED A LOW OIL PRESSURE WARNING. THE FLIGHT WAS DIVERTED.  ACFT LANDED LONG AND COLLIDED WITH TERRAIN BEFORE FLIPPING OVER.  ENGINE COMPLETELY SEPARATED FROM AIRFRAME.  PILOT, ONLY ONE ON BOARD, WAS INJURED.  MFG WILL OFFER ASSISTANCE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
